Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 47, NWS Midland/Odessa, TX

May 23, 20134 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2013, 6:12 PM CDT for 4 counties in Texas. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2013, 6:12 PM CDT (23:12 UTC)
Expired
May 23, 2013, 7:15 PM CDT
In force
63 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Borden County, TX, Howard County, TX, Mitchell County, TX, Scurry County, TX

The radar

The Lubbock radar (KLBB), 115 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:22 PM CDTTSTM WND GST 603 Nw Snyder, TX
May 23, 6:25 PM CDTTSTM WND GST 733 E Snyder, TX
May 23, 7:10 PM CDTHAIL 1Hermleigh, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 1:38 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1598 J/kg
Mixed-layer CIN
-317 J/kg
Mixed-layer LCL
1591 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WUUS54 KMAF 232312
SVRMAF
TXC033-227-335-415-240015-
/O.NEW.KMAF.SV.W.0047.130523T2312Z-130524T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
612 PM CDT THU MAY 23 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HOWARD COUNTY IN WEST TEXAS...
  NORTHWESTERN MITCHELL COUNTY IN WEST TEXAS...
  SCURRY COUNTY IN WEST TEXAS...
  BORDEN COUNTY IN WEST TEXAS...

* UNTIL 715 PM CDT

* AT 608 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH AND UP TO GOLFBALL SIZED HAIL. THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM VEALMOOR TO MIDWAY IN 
  SCURRY COUNTY...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF
  GAIL TO 16 MILES EAST OF SNYDER...MOVING SOUTHEAST AT 10 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
  SNYDER...
  WINSTON FIELD...
  KNAPP...
  MIDWAY...
  LAKE J B THOMAS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SAFE
SHELTER AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS.

&&

05

LAT...LON 3295 10167 3295 10068 3254 10067 3233 10157
      3253 10168
TIME...MOT...LOC 2312Z 327DEG 8KT 3257 10152 3279 10065

$$

05
1 follow-up statement
835 
WWUS54 KMAF 232345
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
645 PM CDT THU MAY 23 2013

TXC033-227-335-415-240015-
/O.CON.KMAF.SV.W.0047.000000T0000Z-130524T0015Z/
HOWARD TX-MITCHELL TX-SCURRY TX-BORDEN TX-
645 PM CDT THU MAY 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR BORDEN...SCURRY...NORTHWESTERN MITCHELL AND NORTHERN HOWARD
COUNTIES...

AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM VEALMOOR TO MIDWAY...OR
ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF GAIL TO 18 MILES EAST
OF SNYDER...MOVING SOUTHEAST AT 10 MPH.

AT 622 PM...62 MPH WINDS WERE REPORTED 1/2 MILE NORTH OF THE 
INTERSECTION OF HIGHWAY 180 AND FARM ROAD 1611.

AT 635 PM...60 MPH WINDS WERE REPORTED AT SNYDER WINSTON FIELD.

SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS INCLUDE...GAIL...
SNYDER...LAKE J B THOMAS...IRA...HERMLEIGH...VINCENT...DUNN...LUTHER 
AND CUTHBERT. STRONG WINDS ARE EXPECTED TO BE WIDESPREAD ACROSS
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SAFE
SHELTER AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS.

&&

LAT...LON 3295 10167 3295 10068 3254 10067 3233 10157
      3253 10168
TIME...MOT...LOC 2341Z 327DEG 8KT 3252 10148 3274 10061

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:22 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, May 23, 2:22 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
222 PM CDT THU MAY 23 2013

.DISCUSSION...

A MOIST AND UNSTABLE ENVIRONMENT IS TAKING SHAPE THIS AFTERNOON WITH
DEWPOINTS IN THE 50S AND 60S AND CAPE VALUES IN EXCESS OF 3 KJ/KG
ACROSS AREAS EAST OF A DRYLINE LOCATED ACROSS THE PERMIAN BASIN AND
TRANS PECOS. CONVECTION HAS ALREADY DEVELOPED ACROSS THE DAVIS
MOUNTAINS AND SOUTHEAST NEW MEXICO AND IT IS EXPECTED TO CONTINUE
TO DEVELOP AND EXPAND IN COVERAGE ACROSS THE CWA. MID LEVEL LIFT IS
PRESENT WITH GOOD OMEGA VALUES AND A SHORTWAVE MOVING NEAR THE
AREA. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING WITH THE GOOD MOISTURE...LIFT AND INSTABILITY PRESENT. A
TORNADO WATCH AND SEVERE THUNDERSTORM WATCH ARE IN EFFECT UNTIL 10
PM CDT. THE SOMEWHAT MODEST SHEAR VALUES WOULD BE THE ONLY
PROHIBITING FACTOR KEEPING STORMS FROM REACHING SEVERE LEVELS.
MODELS INDICATE A POSSIBLE MCS DEVELOPING NEAR CHILDRESS TX LATE
THIS EVENING AND MOVING SOUTHWARD DURING THE OVERNIGHT HOURS. THE
STORM COMPLEX MAY IMPACT THE NORTHEAST PERMIAN BASIN DURING THE
EARLY MORNING HOURS ON FRIDAY BUT THIS MAY CHANGE AS NEW MODEL
DATA COMES IN THIS EVENING.

EXPECT MORE STORMS TO DEVELOP DURING THE DAY FRIDAY AS LOW LEVEL
MOISTURE WILL REMAIN PLENTIFUL AND UPPER LIFT WILL REMAIN OVER THE
AREA BUT UNCERTAINTY REMAINS AS TO WHERE THE CONVECTION WILL
DEVELOP.  LAPSE RATES...CAPE AND SHEAR APPEAR TO BE LESS IMPRESSIVE
SO DO NOT EXPECT MUCH IF ANY IN TERMS OF SEVERE THUNDERSTORMS.
PWATS REMAIN ABOVE 1 INCH THROUGH MUCH OF THE DAY FRIDAY SO HEAVY
RAIN WILL BE THE BIGGEST CONCERN WITH THE CONVECTION.  KEPT RAIN AND
STORMS IN THE FORECAST FOR SATURDAY WITH MID LEVEL LIFT NEAR THE
AREA AND LOW LEVEL MOISTURE STILL PRESENT.  THE RAIN COOLED AIR AND
INCREASED CLOUD COVER IS EXPECTED TO KEEP DAYTIME HIGHS FOR FRIDAY
AND SATURDAY SLIGHTLY BELOW NORMAL VALUES.  RAIN CHANCES DECREASE
FOR SUNDAY AS THE SHORTWAVES MOVE EAST OF THE AREA.

DURING THE EARLY PART OF NEXT WEEK...AN UPPER LEVEL TROUGH WILL
REMAIN ACROSS THE WESTERN CONUS LEAVING THE REGION IN SOUTHWEST FLOW
ALOFT.  A DRYLINE WILL BE PRESENT DURING THE AFTERNOON HOURS SO
STORMS WILL REMAIN A SLIGHT POSSIBILITY.  THE UPPER TROUGH WILL MOVE
EASTWARD DURING MID WEEK WITH THUNDERSTORM CHANCES BECOMING MORE
POSSIBLE DUE TO INCREASING UPPER LIFT AND LOW LEVEL MOISTURE.
DECREASING HEIGHTS WITH THE APPROACH OF THE UPPER TROUGH WILL KEEP
TEMPERATURES FROM GETTING TOO HOT NEXT WEEK.  MORNING LOWS ARE
EXPECTED TO STAY ON THE WARM SIDE DUE TO THE PRESENCE OF GOOD LOW
LEVEL MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 68  85  68  84  /  50  30  40  20
BIG SPRING TX              69  86  69  85  /  50  30  40  20
CARLSBAD NM                69  90  65  92  /  20  20  20  20
DRYDEN TX                  74  87  69  88  /  30  30  30  20
FORT STOCKTON TX           69  87  67  86  /  50  30  30  20
GUADALUPE PASS TX          63  84  61  87  /  20  20  20  20
HOBBS NM                   67  87  64  86  /  40  30  30  20
MARFA TX                   57  81  57  85  /  50  30  20  20
MIDLAND INTL AIRPORT TX    69  85  69  84  /  40  30  40  20
ODESSA TX                  70  84  69  85  /  40  30  40  20
WINK TX                    71  86  69  93  /  40  30  30  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

05/80
Hazardous weather outlook, May 23, 4:27 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
427 PM CDT THU MAY 23 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-242130-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
427 PM CDT THU MAY 23 2013 /327 PM MDT THU MAY 23 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...REMAINDER OF THIS AFTERNOON TONIGHT

SCATTERED THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED ACROSS SOUTHWEST
TEXAS AND SOUTHEAST NEW MEXICO THROUGH THE EVENING. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN ARE EXPECTED. SEVERE WEATHER WILL BE
POSSIBLE OVER THE PERMIAN BASIN INTO THE LOW ROLLING PLAINS. SOME STORMS
IN THIS AREA WILL BE CAPABLE OF PRODUCING GOLF BALL TO BASEBALL SIZED
HAIL...WIND GUSTS IN EXCESS OF 65 MPH...ISOLATED TORNADOES...AND
LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. THOUGH SOME STORMS
COULD BE STRONG...PARTICULARLY SATURDAY...THOUGH ORGANIZED SEVERE
WEATHER IS NOT CURRENTLY EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 23, 4:54 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
454 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             LAKEWOOD                32.62N 104.35W
05/23/2013  E0.25 INCH       EDDY               NM   TRAINED SPOTTER

            RAIN WITH GOLF BALL SIZE HAIL, BECAME ONLY HAIL OF
            QUARTER TO HALF DOLLAR SIZE 1615 TO 1630. JUST STARTING
            TO RAIN A LITTLE AGAIN. HE IS ON THE SOUTHWEST SIDE OF
            THE STORM.

&&

COLLEEN.RHEA
Special weather statement, May 23, 5:06 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
506 PM CDT THU MAY 23 2013

TXZ081-232300-
BIG BEND AREA-
506 PM CDT THU MAY 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL BREWSTER COUNTY UNTIL 600 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST OF BOQUILLAS
CANYON AT 506 PM CDT...MOVING NORTH AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO NICKEL SIZE HAIL AND STRONG WINDS TO 55 MPH...DEADLY
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.

&&

LAT...LON 2898 10320 2897 10325 2901 10333 2928 10325
      2932 10294 2919 10292 2919 10293 2917 10295
      2917 10299 2910 10303 2909 10307 2906 10308
      2904 10310 2903 10309 2898 10312 2897 10315
TIME...MOT...LOC 2206Z 181DEG 9KT 2906 10315
Local storm report, May 23, 5:52 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
552 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             9 WSW VALENTINE         30.54N 104.63W
05/23/2013  E0.75 INCH       PRESIDIO           TX   PUBLIC

            PEA HAIL COVERING GROUND.

&&

GREGORY.MURDOCH
Special weather statement, May 23, 6:07 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
607 PM CDT THU MAY 23 2013

TXZ074-080-240000-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
607 PM CDT THU MAY 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN PRESIDIO...NORTHWESTERN BREWSTER AND SOUTHEASTERN JEFF
DAVIS COUNTIES UNTIL 700 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER CAMP MITRE PEAK AT 607 PM
CDT...MOVING NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS TO 50 MPH...NICKEL SIZE HAIL...HEAVY RAIN AND DEADLY
LIGHTNING ARE POSSIBLE WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR WEST TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST NEW MEXICO AND
SOUTHWESTERN TEXAS.

&&

LAT...LON 3056 10350 3037 10378 3052 10392 3067 10370
TIME...MOT...LOC 2307Z 221DEG 12KT 3047 10378
Local storm report, May 23, 6:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
607 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             3 WSW ALPINE            30.35N 103.71W
05/23/2013  E0.88 INCH       BREWSTER           TX   PUBLIC

&&

GREGORY.MURDOCH
Local storm report, May 23, 6:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
608 PM CDT THU MAY 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     3 WNW FLUVANNA          32.91N 101.20W
05/23/2013  E62 MPH          BORDEN             TX   MESONET

&&

GREGORY.MURDOCH

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 2:13 PM CDTSpecial Weather StatementMAFReeves32 min
May 23, 2:45 PM CDTSevere Thunderstorm WarningMAFReeves60 min
May 23, 2:52 PM CDTSevere Thunderstorm WarningMAFCulberson53 min
May 23, 3:07 PM CDTSpecial Weather StatementMAFPresidio38 min
May 23, 3:40 PM CDTSpecial Weather StatementMAFPresidio50 min
May 23, 3:48 PM CDTSpecial Weather StatementMAFLoving27 min
May 23, 3:50 PM CDTSevere Thunderstorm WarningMAFPecos55 min
May 23, 3:58 PM CDTSevere Thunderstorm WarningMAFPresidio62 min
May 23, 4:14 PM CDTFlash Flood WarningMAFPecos3 hr
May 23, 4:18 PM CDTSpecial Weather StatementMAFPresidio57 min
May 23, 4:20 PM CDTSpecial Weather StatementMAFLoving25 min
May 23, 4:22 PM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis, Pecos53 min
May 23, 4:23 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Winkler67 min
May 23, 4:32 PM CDTSevere Thunderstorm WarningMAFCulberson58 min
May 23, 4:35 PM CDTSpecial Weather StatementMAFLoving25 min
May 23, 4:39 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves66 min
May 23, 4:45 PM CDTSpecial Weather StatementMAF30 min
May 23, 4:55 PM CDTSevere Thunderstorm WarningMAFPresidio65 min
May 23, 4:58 PM CDTSevere Thunderstorm WarningMAFAndrews, Winkler62 min
May 23, 5:00 PM CDTSevere Thunderstorm WarningMAFBrewster60 min
May 23, 5:06 PM CDTSpecial Weather StatementMAF54 min
May 23, 5:19 PM CDTSevere Thunderstorm WarningMAFAndrews56 min
May 23, 5:21 PM CDTSevere Thunderstorm WarningMAFPecos54 min
May 23, 5:29 PM CDTSevere Thunderstorm WarningMAFBrewster61 min
May 23, 5:35 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin55 min
May 23, 5:35 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Presidio55 min
May 23, 5:43 PM CDTSevere Thunderstorm WarningMAFBorden, Scurry62 min
May 23, 5:56 PM CDTSevere Thunderstorm WarningMAFBrewster64 min
May 23, 6:07 PM CDTSpecial Weather StatementMAFJeff Davis53 min
May 23, 6:41 PM CDTTornado WarningMAFBrewster, Pecos34 min
May 23, 6:56 PM CDTTornado WarningMAFBrewster, Jeff Davis, Pecos34 min
May 23, 6:58 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.